Top answers from doctors based on your search:
Disclaimer

My breast are in pain can this be caused by the depo

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Breast: Breasts don't generally get much bigger at your age unless you are quite overweight. The depo shot should not effect this.
A 47-year-old member asked:
Dr. James Cunnar
26 years experience Family Medicine
Yes: Any hormone therapy can have effect on breast tissue. Even though the shot is of medroxyprogesterone, it could still cause breast discomfort. Ibupro ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Different things: Cysts in the breast usually form because one of the ducts gets blocked and secretions back up. This is often because the fibrous strands of fibrocysti ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Yes: That is synthetic progesterone's "trademark".
1
1 thank
A 34-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Trust the test: Home pregnancy tests are very accurate. They are the same tests used in a doctor's office. They can detect a pregnancy 7-10 days after conception. The ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Cornelius Oleary
18 years experience Urgent Care
Women's Health: 19 yo woman examining risks and benefits of birth control. These are very valid concerns. Studies show there may be a higher risk of breast cancer in ... Read More
A 29-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Hormone imbalance: the effects of the Depo-Provera can last months after the medicine is out of your system. it disturbs the normal hormone balance in your body.
2
2 thanks
A 46-year-old member asked:
Dr. Robert Phillips
37 years experience Obstetrics and Gynecology
Yes: Possible with both.
3
3 thanks
A 32-year-old female asked:
Dr. Byron Hapner
Specializes in Obstetrics and Gynecology
Several reasons: Excessive breast stimulation, underactive thyroid, overactive pituitary--these are some of the reasons for leaking breast milk (galactorrhea). Best t ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month